MAUDE Adverse Event Report: ABBOTT GMBH TOTAL BILIRUBIN; DIAZO COLORIMETRY, BILIRUBIN

ABBOTT GMBH TOTAL BILIRUBIN; DIAZO COLORIMETRY, BILIRUBIN
Model Number 6L45-22
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a physician is questioning elevated total bilirubin results generated on the architect c8000 analyzer on two patients.Results provided: (uom mg/dl) newborn female.(b)(6) 2022 sid (b)(6) = 7.4, ref range [0.0-10.0], (b)(6) 2022 sid (b)(6) = 17.8, ref range [0.0-17.4], (b)(6) 2022 sid (b)(6) = 16.8, ref range [0.0-17.4], (b)(6) 2022 sid (b)(6) results are 13.5, ref range [0.0-13.2], (b)(6) 2022 (b)(6) results are 11.4, ref range [0.0-7.3].Newborn male (b)(6) 2022 sid (b)(6) = 8.7, ref range [0.0-10.0], (b)(6) 2022 sid (b)(6) = 19.3, ref range [0.0-17.4], (b)(6) 2022 sid (b)(6) = 19.5, ref range [0.0-17.4], (b)(6) 2022 sid (b)(6) = 14.1, ref range [0.0-17.4], (b)(6) 2022 sid (b)(6) = 12.5, ref range [0.0-17.4], (b)(6) 2022 sid (b)(6) = 12.0, ref range [0.0-17.4], (b)(6) 2022 sid (b)(6) = 18.8, ref range [0.0-7.3].No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.Section a1 patient identifier sids: newborn female, (b)(6) 2022 sid (b)(6), (b)(6) 2022 sid (b)(6), (b)(6) 2022 (b)(6), (b)(6) 2022 (b)(6), (b)(6) 2022 (b)(6).Newborn male: (b)(6) 2022 sid (b)(6), (b)(6) 2022 (b)(6), (b)(6) 2022 (b)(6), (b)(6) 2022 (b)(6), (b)(6) 2022 (b)(6), (b)(6) 2022 (b)(6), (b)(6) 2022 (b)(6).
 
Additional Manufacturer Narrative
A review of tickets determined that there is normal complaint activity for lot 60977uq01.Trending review determined no trends for falsely depressed results for the product.Return testing was not completed as returns were not available.Manufacturing documentation for the likely cause lot did not identify any issues associated with the complaint issue.The historical performance of reagent lot 60977uq01 was evaluated using world-wide data from abbottlink.The patient data was analyzed and compared to an established control limit.This evaluation indicated that the patient median result for lot 60977uq01 is within the established control limits.Therefore, no unusual reagent lot performance was identified for lot 60977uq01.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation, no deficiency of the architect total bilirubin reagent lot number 60977uq01 was identified.

Brand Name
TOTAL BILIRUBIN
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key15939461
Report Number3002809144-2022-00425
Device Sequence Number17743363
Product Code CIG
UDI-Device Identifier00380740174965
UDI-Public00380740174965
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K121985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model Number6L45-22
Device Catalogue Number06L45-22
Device Lot Number60977UQ01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/16/2022
Supplement Date Received by Manufacturer01/20/2023
Initial Report FDA Received Date12/08/2022
Supplement Report FDA Received Date01/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/10/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C8 PROC MOD, 01G06-11, (B)(6).; ARC C8 PROC MOD, 01G06-11, (B)(6).
Patient SexUnknown